# SDR CHIR291008032017

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 78,452 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STA 410 WL+2.7 BL 43L FINGERPLATE.   REPLACEMENT AND REINFORCEMENT IAW SERVICE LETTER# 107-0165, REV.0.
